Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Pimples on face,periods delayed by a week,acne

hi!i am 35yrs old female.i started getting pimples all over face .my periods are also due and its delayed by one has never happened i am getting too many pimples constantly.i started using castor oil and sunscreen for my sun spots but its been couple of months i been using it.the pimples i am getting is from around last whole face has been full of acne .please help!!
Asked On : Sun, 6 May 2012
Answers:  1 Views:  230
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi..dear Suzi..,
Thanks for choosing HCM..,
Pimples in this Age....not common..,
It could be due to Hormonal disturbances..,
It is called Late onset ACNE.....,
1) Apply Clindamycin 1%...cream daily 2 times..,
2) Tab..Isotretinoin 20 mg daily for 1 months..,
3) Take plenty of oral fluids, fresh fruits and vegetables..,
And try to evaluate any Ovary disturbances..,
it may disturb Ur Menstrual cycles also..thanQ
Answered: Mon, 7 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor